PDA

View Full Version : citrucel side effects


elisa
07-11-2001, 09:28 AM
My dr. suggested that i take citrucel. I have D with some constipation and loose stools an get stomachaches. This is on and off. anyway i wasust wondering if there r any side effects. suffer from anxiety/paic disorder and taking anything makes me very anxious. Will it cause gas cause i already suffer from that.Also will it case me to feel full and bloated? Any info would be helpful.Thanks

SLSV
07-13-2001, 05:13 PM
Hi Elisa!

I too suffer from IBS, and an anxiety disorder. I am also very nervous about taking ANY kind of medication for the fear of what it will make me feel like.

I do, however, take citrucel and I have no problems with it. No gas, just good results.

Sounds like we have a lot in common and I hope the citrucel will help you too. Take care of yourself :]

elisa
07-14-2001, 08:11 AM
H. thanks for respondng. I just got worried when i read the warnings on th label. It ay that it may cause choking or difficulting breathing. I guess that's if it's not taen with enough water. I'm just nervous about that I guess.